You may recall I posted several worried messages a few months ago regarding how Bisoprolol had severely affected my husband's quality of life...... well I'm pleased to be able to return to this forum with better news at last.
It has taken many hospital consultations to get to the point where everyone concerned now agrees that he had a particularly severe adverse reaction to this drug and must never be prescribed it again.
Two months after discontinuing Bisop. he is now back walking normally and feeling very relieved to be able to do so. He is only taking daily warfarin and is managing his AF without any beta-blockers etc. at the moment, because he is naturally very wary now. This will be reviewed regularly in the future.
But he will NEVER "just persevere with the meds. a bit longer" ever again. He knew it was doing something unnatural to his body but we are convinced
the professionals just thought he was not giving it long enough to level out. After seeing how much he deteriorated, even they now admit they were shocked at his condition.
Suitable alerts have now been placed on his hospital medical notes and GP records and he now wears a MedicAlert tag.
We are both so pleased to have regained some normality and are now digesting all the very useful information on this site to be able to better adapt to AF in future. Thank you all again for your wise words and encouragement.
We wish you all a peaceful life.